# SDR CALA2012103100688

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 37,259 hours, 12,917 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A10015
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB DENTED AT L/E STA 216 IS OUT OF LIMITS IAW SRM 55-10-01, ALLOWABLE DAMAGE 1, PG 105, STEP (2) GENERAL CONDITION.  REPAIRED LT HORIZONTAL L/E AT STA 216 REF SRM 55-10-01, REPAIR 1.
